# SDR 97ZZZM1209

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163MA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC236
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: T10282N
- Condition: Cracked
- Location: Lt Propeller
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERV CHECK INSPECTION, A MECH DISCOVERED A CRACKED BLADE ON THE LT PROPELLER.  THE HAIRLINE CRACK IS ABOUT ONE AND ONE HALF INCHES LONG AND IS LOCATED ABOUT 6 INCHES INBOARD FROM THE END OF THE PROPELLER BLADE ON THE TRAILING EDGE.  MAINTENANCE REMOVED THE CRACKED PROPELLER AND INSTALLED A REPAIRED PROPELLER.  A DIRECTIVE WAS ISSUED TO INSPECT THE FLEET FOR ANY OTHER CRACKED PROPELLER BLADES.  NO OTHER BLADES WERE FOUND WITH ANY CRACKS.  THE EXACT TIME ON THE BLADE IS UNKNOWN SINCE THE RECORDS PRIOR TO THE PREVIOUS OVERHAUL ARE UNAVAILABLE.  TOTAL TIME SINCE NEW ON PROP 5,927.7 HOURS WITH A TIME SINCE OVERHAUL OF 2126.7 HOURS.  (M)
